# SDR ASAA9880181

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 712, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FORWARD OF ROW 3 WERE INOPERATIVE.  RECONNECTED WIRING TO LAMP MODULE AT ROW 3 AND OPERATED NORMALLY.  (M)
